sponsored
PatientsVille.com Logo

PatientsVille

Champix Report: Dizzy nausea shaking panic

Champix Report: Dizzy nausea shaking panic

A following Champix side effect report was submitted by a user.

Female patient reported the following Champix side effects :
dizzy nausea shaking panic attacks

felt really ill after stopping champix


Medication Dosage: 0.5mg
Medication Frequency: i a day
Patient Age: 38
Patient Weight: 12.3
Other medications: citalopram quvar ventalin cerazette buscapan
Diagnosis: stopping smoking
Pre-existing conditions: panic attacks
Hospitalized? No
Life-threatening? No
Disabled? No
Birth Defects? No
Was intervention required to prevent damage? No
Other serious medical events? No
Died? No

It is estimated that 1.5 million preventable adverse drug events occur each year. Many more millions of mild adverse drug events occur each year which can affect your health, mental state, and normal everyday functioning. Drug side effects can cause death, disability, and illness.

Champix Patient Forum

Champix Common Side Effects

Loading...

Record and Track Your Side Effects

It is very important to keep track of all side effects and discuss them with your doctor. If you think you may have a medical emergency, call your doctor or 911 immediately.

Track Your Side Effects - It's Easy and Free. >> Start Today

Already a User? Log In

Most drugs have a large list of nonsevere or mild adverse effects which do not rule out continued usage. These effects depend on individual sensitivity, and can include nausea, dizziness, diarrhea, malaise, vomiting, headache, dermatitis, dry mouth, etc. Check commonly reported side effects . These can be considered a form of pseudo-allergic reaction, as not all users experience these effects; many users experience none at all. PatientsVille on Facebook
PatientsVille on Twitter